An LMI approach for robust stability of linear uncertain systems with time-varying multiple state delays

T. J. Su, C. Y. Lu, G. J. Jong

Research output: Contribution to journalConference article

4 Citations (Scopus)

Abstract

This paper provides new stability criteria for a class of uncertain linear time-delay systems with time-varying delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by an example are less conservative than the existing stability criteria.

Original languageEnglish
Pages (from-to)1507-1508
Number of pages2
JournalProceedings of the IEEE Conference on Decision and Control
Volume2
Publication statusPublished - 2000 Dec 1
Event39th IEEE Confernce on Decision and Control - Sydney, NSW, Australia
Duration: 2000 Dec 122000 Dec 15

Fingerprint

LMI Approach
Uncertain systems
Stability criteria
Robust Stability
Uncertain Systems
Stability Criteria
Time-varying
Linear Systems
Delay-dependent Stability
Time-delay Systems
Time-varying Delay
Quadratic form
Lyapunov
Linear Time
Time delay
Robust stability

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization

Cite this

@article{8ef0de60c0074569a68ffa43857b7936,
title = "An LMI approach for robust stability of linear uncertain systems with time-varying multiple state delays",
abstract = "This paper provides new stability criteria for a class of uncertain linear time-delay systems with time-varying delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by an example are less conservative than the existing stability criteria.",
author = "Su, {T. J.} and Lu, {C. Y.} and Jong, {G. J.}",
year = "2000",
month = "12",
day = "1",
language = "English",
volume = "2",
pages = "1507--1508",
journal = "Proceedings of the IEEE Conference on Decision and Control",
issn = "0191-2216",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

An LMI approach for robust stability of linear uncertain systems with time-varying multiple state delays. / Su, T. J.; Lu, C. Y.; Jong, G. J.

In: Proceedings of the IEEE Conference on Decision and Control, Vol. 2, 01.12.2000, p. 1507-1508.

Research output: Contribution to journalConference article

TY - JOUR

T1 - An LMI approach for robust stability of linear uncertain systems with time-varying multiple state delays

AU - Su, T. J.

AU - Lu, C. Y.

AU - Jong, G. J.

PY - 2000/12/1

Y1 - 2000/12/1

N2 - This paper provides new stability criteria for a class of uncertain linear time-delay systems with time-varying delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by an example are less conservative than the existing stability criteria.

AB - This paper provides new stability criteria for a class of uncertain linear time-delay systems with time-varying delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by an example are less conservative than the existing stability criteria.

UR - http://www.scopus.com/inward/record.url?scp=0034439694&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034439694&partnerID=8YFLogxK

M3 - Conference article

AN - SCOPUS:0034439694

VL - 2

SP - 1507

EP - 1508

JO - Proceedings of the IEEE Conference on Decision and Control

JF - Proceedings of the IEEE Conference on Decision and Control

SN - 0191-2216

ER -